# SDR 0002212292

- Difficulty date: June 22, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- Aircraft time: 56,189 hours, 36,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND CRACKS AT TWO FASTENER HOLES ON WING TO BODY RIB UPPER CHORD. REPAIRED PER EA 22-087747.
